# SDR ARWA20030601

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 62,242 hours, 27,402 cycles
- Engine: Rroyce RB211524B402
- Engine time: 54,093 hours, 11,548 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Part time: 54,093 hours, 11,548 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 130 KTS 470,000 LBS DUE TO NR 3 ENGINE VIBRATION WARNING AT 2.8 UNITS. BRAKES OK, TIRES OK. RETURNED TO RAMP.  LUBED FAN BLADES, PERFORMED INSPECTION IAW L1011 MM 71-91-00.   ALL PARAMETTERS WITHIN LIMITS ON RUN UP NR 3 ENGINE.
